Alert archive / Georgia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 54, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 31, 2020, 2:40 PM EDT for 4 counties in Georgia. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2020, 2:40 PM EDT (18:40 UTC)
- Expired
- Mar 31, 2020, 3:30 PM EDT
- In force
- 50 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Dodge County, GA, Telfair County, GA, Wheeler County, GA, Wilcox County, GA
The radar
The Robins AFB radar (KJGX), 80 km from the middle of the area, began a volume at 18:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 9:51 AM EDT | Tornado Watch | SPC | 6 hr |
| Mar 31, 2:22 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.7 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2296 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 316 m²/s²
- 0-3 km storm-relative helicity
- 406 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
060
WUUS52 KFFC 311840
SVRFFC
GAC091-271-309-315-311930-
/O.NEW.KFFC.SV.W.0054.200331T1840Z-200331T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
240 PM EDT Tue Mar 31 2020
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southern Dodge County in central Georgia...
Telfair County in central Georgia...
Eastern Wilcox County in central Georgia...
Southwestern Wheeler County in central Georgia...
* Until 330 PM EDT.
* At 240 PM EDT, a severe thunderstorm was located over Antioch
Church, or near Abbeville, moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
McRae, Abbeville, Alamo, Helena, Lumber City, Milan, Rhine,
Scotland, Chauncey, Union, Towns, Spring Hill, Antioch Church, Jay
Bird Springs, Temperance, Browning, China Hill, Five Points, Achord
and Little Ocmulgee State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 400 PM EDT for central
Georgia. A Tornado Watch also remains in effect until 900 PM EDT for
central Georgia.
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3185 8318 3185 8339 3195 8340 3207 8336
3217 8300 3215 8299 3222 8281 3192 8264
3183 8316
TIME...MOT...LOC 1840Z 255DEG 48KT 3191 8336
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$3 follow-up statements
941
WWUS52 KFFC 311901
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
301 PM EDT Tue Mar 31 2020
GAC315-311910-
/O.CAN.KFFC.SV.W.0054.000000T0000Z-200331T1930Z/
Wilcox GA-
301 PM EDT Tue Mar 31 2020
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WILCOX COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 400 PM EDT for central
Georgia. A Tornado Watch also remains in effect until 900 PM EDT for
central Georgia.
LAT...LON 3185 8318 3187 8318 3189 8320 3201 8314
3217 8300 3215 8299 3222 8281 3192 8264
3192 8271 3183 8316
TIME...MOT...LOC 1900Z 255DEG 48KT 3198 8305
$$
GAC091-271-309-311930-
/O.CON.KFFC.SV.W.0054.000000T0000Z-200331T1930Z/
Dodge GA-Telfair GA-Wheeler GA-
301 PM EDT Tue Mar 31 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR SOUTHEASTERN DODGE...TELFAIR AND SOUTHWESTERN WHEELER COUNTIES...
At 300 PM EDT, a severe thunderstorm was located over Milan, or 10
miles southwest of McRae, moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
McRae, Alamo, Helena, Lumber City, Milan, Scotland, Chauncey, Towns,
Spring Hill, Jay Bird Springs, Temperance, China Hill, Achord, Little
Ocmulgee State Park and Workmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 400 PM EDT for central
Georgia. A Tornado Watch also remains in effect until 900 PM EDT for
central Georgia.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3185 8318 3187 8318 3189 8320 3201 8314
3217 8300 3215 8299 3222 8281 3192 8264
3192 8271 3183 8316
TIME...MOT...LOC 1900Z 255DEG 48KT 3198 8305
HAIL...<.75IN
WIND...60MPH
$$409
WWUS52 KFFC 311913
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
313 PM EDT Tue Mar 31 2020
GAC091-311922-
/O.CAN.KFFC.SV.W.0054.000000T0000Z-200331T1930Z/
Dodge GA-
313 PM EDT Tue Mar 31 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DODGE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM EDT for central
Georgia.
LAT...LON 3188 8313 3199 8303 3210 8292 3222 8281
3192 8264 3192 8271 3183 8315
TIME...MOT...LOC 1912Z 255DEG 48KT 3202 8286
$$
GAC271-309-311930-
/O.CON.KFFC.SV.W.0054.000000T0000Z-200331T1930Z/
Telfair GA-Wheeler GA-
313 PM EDT Tue Mar 31 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR CENTRAL TELFAIR AND SOUTHWESTERN WHEELER COUNTIES...
At 312 PM EDT, a severe thunderstorm was located over Scotland, or
near McRae, moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
McRae, Alamo, Helena, Lumber City, Scotland, Towns, China Hill,
Spring Hill, Little Ocmulgee State Park and Workmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM EDT for central
Georgia.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3188 8313 3199 8303 3210 8292 3222 8281
3192 8264 3192 8271 3183 8315
TIME...MOT...LOC 1912Z 255DEG 48KT 3202 8286
HAIL...<.75IN
WIND...60MPH
$$271
WWUS52 KFFC 311927
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
327 PM EDT Tue Mar 31 2020
GAC271-309-311937-
/O.EXP.KFFC.SV.W.0054.000000T0000Z-200331T1930Z/
Telfair GA-Wheeler GA-
327 PM EDT Tue Mar 31 2020
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL TELFAIR AND
SOUTHWESTERN WHEELER COUNTIES WILL EXPIRE AT 330 PM EDT...
The storm which prompted the warning has weakened below severe
limits and has exited the warned area. Therefore, the warning will
be allowed to expire.
A Tornado Watch remains in effect until 900 PM EDT for central
Georgia.
LAT...LON 3188 8313 3199 8303 3210 8292 3222 8281
3192 8264 3192 8271 3183 8315
TIME...MOT...LOC 1927Z 255DEG 48KT 3207 8264
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 2:08 PM EDT, 32 minutes earlier.
Area forecast discussion, Mar 31, 2:08 PM EDT, 32 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 208 PM EDT Tue Mar 31 2020 .UPDATE... Updated for the 18Z Aviation Discussion. && .PREV DISCUSSION... /Issued 1024 AM EDT Tue Mar 31 2020/ UPDATE... A Tornado Watch has been issued for the majority of central Georgia and portions of north Georgia, including the south metro area. This watch will be in effect until 4 PM EDT this afternoon.As a deepening surface low enters Alabama and approaches from the west, widespread convective showers have begun to spread into northwest Georgia. An area of instability across central Georgia to the south of a warm front is contributing to an area of instability and strong low-level shear. As a result, strong to severe thunderstorms remain possible across central and portions of north Georgia during the late morning and afternoon hours as the system approaches. A few tornadoes and damaging wind gusts will be the primary hazards with any severe thunderstorms that occur. King PREV DISCUSSION... /Issued 700 AM EDT Tue Mar 31 2020/ UPDATE FOR AVIATION... PREV DISCUSSION... /Issued 355 AM EDT Tue Mar 31 2020/ SHORT TERM /Today through Wednesday/... The main concern will be the possibility for severe weather today. SPC has highlighted a slight risk area covering a large portion of central GA and a marginal risk area up to Atlanta. This is due to surface low pressure forecast to move across central GA dragging a warm front into the area and a short wave moving across the forecast as well. This will give the possibility for a line of convective showers that could become severe storms as they move across the area roughly 11am to 6pm. The warm front will provide an area of instability and low level shear along and to the south. The main hazard will be gusty and possibly damaging winds. In the slight risk area, tornadoes and large hail will also be possible. Once the surface system passes, storm chances will diminish quickly and all rain chances will end tonight. Also as the surface system passes, the winds will increase for a period overnight with some areas getting to wind advisory criteria(20 mph sustained). Wednesday is expected to be dry as high pressure moves toward the area. Forecast high temperatures are running well below normal over N GA today and plus or minus several degrees of normal over central GA. Forecast high temperatures are running about 5-12 degrees below normal on Wednesday. Forecast low temperatures are running within a few degrees of normal for tonight. Overall confidence is medium. BDL LONG TERM /Wednesday Night through Monday/... High pressure in place at the beginning of the long term portion of the forecast. The high pressure ridge will begin to push offshore on Saturday ahead of a cold front entering the Lower Mississippi River Valley. The front will continue eastward late Saturday and eventually push south of the CWA late Sunday/early Monday. Not confident on exactly how far south the front will make it as it will be parallel to the mid level flow. Unsettled weather will prevail for early next week. A wave of low pressure is expected to interact with the old frontal boundary and bring a bit more widespread precip to the CWA. NListemaa && .AVIATION... 18Z Update... A line of SHRA/TSRA positioned from west-central Georgia to northeast Georgia is slowly moving through the forecast area. Precipitation has come to an end at all sites except MCN, but VCSH will linger until around 00Z. MVFR to low-end VFR ceilings are in place across most TAF sites, with some patchy IFR ceilings possible between 20Z-00Z. Ceilings will then improve overnight, becoming VFR by 04-06Z. E winds of 7-10 kts to start the period will shift to NW by 20Z and remain through the remainder of the period. Winds will increase to 12-18 kts and gusts of 20-28 kts after 00Z. //ATL Confidence...18Z Update... Medium confidence on all elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 62 43 64 42 / 90 60 0 0 Atlanta 61 42 61 42 / 90 30 0 0 Blairsville 52 37 54 36 / 90 50 5 0 Cartersville 58 39 60 39 / 90 20 0 0 Columbus 73 45 68 45 / 80 20 0 0 Gainesville 57 41 61 41 / 90 50 0 0 Macon 71 45 66 44 / 90 30 0 0 Rome 58 40 61 40 / 100 20 0 0 Peachtree City 64 42 63 41 / 90 20 0 0 Vidalia 78 50 67 48 / 90 60 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Tornado Watch until 4 PM EDT this afternoon for the following zones: Baldwin...Bibb...Bleckley...Chattahoochee...Crawford... Crisp...Dodge...Dooly...Glascock...Greene...Hancock...Houston... Jefferson...Johnson...Jones...Laurens...Macon...Marion... Monroe...Muscogee...Peach...Pulaski...Putnam...Schley... Stewart...Sumter...Talbot...Taliaferro...Taylor...Twiggs... Upson...Warren...Washington...Webster...Wilcox...Wilkinson. && SHORT TERM...King LONG TERM....RW AVIATION...King
Hazardous weather outlook, Mar 31, 5:17 AM EDT, 9 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 517 AM EDT Tue Mar 31 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-010930- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 517 AM EDT Tue Mar 31 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... A low pressure system will move across the southeast states today, bringing widespread showers and thunderstorms. A threat for severe weather exists, mainly for areas south of Interstate 20. Hail, damaging winds and a few tornadoes are all possible with this system. To the north of this severe risk, the threat for heavy rain will exist which could lead to localized flooding. The most likely timing for any severe weather should be between noon and 7PM. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters should monitor the latest information for possible activation across portions of central Georgia later today.
In the hours before
Local storm report, Mar 31, 1:31 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
131 PM EDT TUE MAR 31 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 AM TSTM WND DMG 2 SW MADRAS 33.42N 84.78W
03/31/2020 COWETA GA SOCIAL MEDIA
TREES REPORTED DOWN ACROSS THE ROAD AND ON A STRUCTURE
NEAR THE INTERSECTION OF PINE HOLLOW DR AND US-29.
&&
EVENT NUMBER FFC2000261
NMSpecial weather statement, Mar 31, 1:37 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
137 PM EDT Tue Mar 31 2020
GAZ072>074-083-084-311800-
Wilkinson GA-Washington GA-Baldwin GA-Jones GA-Twiggs GA-
137 PM EDT Tue Mar 31 2020
...SIGNIFICANT WEATHER ADVISORY FOR WILKINSON...SOUTHWESTERN
WASHINGTON...SOUTHERN BALDWIN...SOUTHEASTERN JONES AND NORTHERN
TWIGGS COUNTIES UNTIL 200 PM EDT...
At 137 PM EDT...a strong thunderstorm was near Hebron, or 11 miles
southeast of Milledgeville...moving east at 60 mph.
HAZARD...Winds up to 40 mph.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Milledgeville, Sandersville, Irwinton, Gordon, Tennille, Ivey,
McIntyre, Toomsboro, Oconee, Deepstep, Midway-Hardwick, Postell,
James, Coopers, Allenwood, Mountain Springs, Griswoldville, Haddock,
Pancras and Greenberry Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.
LAT...LON 3280 8284 3278 8289 3272 8318 3287 8356
3309 8338 3309 8312 3305 8310 3308 8305
3309 8299 3309 8267
TIME...MOT...LOC 1737Z 269DEG 51KT 3301 8305
WIND...40MPHSpecial weather statement, Mar 31, 1:52 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
152 PM EDT Tue Mar 31 2020
GAZ080-091>093-311815-
Macon GA-Schley GA-Taylor GA-Marion GA-
152 PM EDT Tue Mar 31 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MACON...NORTHERN
SCHLEY...SOUTHERN TAYLOR AND NORTHEASTERN MARION COUNTIES UNTIL 215
PM EDT...
At 151 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm near Mauk, or 10 miles northeast of Buena
Vista...moving east at 45 mph.
HAZARD...40 to 50 mph wind and increased chance of a brief
tornado.
IMPACT...While winds should result in minor damage to tree limbs
and blowing around of light...unsecured objects...this
storm has also exhibited localized rotation. A brief
tornado could quickly form.
Some locations in the path of this storm include
Butler, Reynolds, Rupert, Charing, Garden Valley, Hicks, Potterville
and Mauk.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.
LAT...LON 3239 8451 3252 8453 3262 8411 3239 8407
TIME...MOT...LOC 1751Z 261DEG 37KT 3245 8443
WIND...50MPHSpecial weather statement, Mar 31, 2:00 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
200 PM EDT Tue Mar 31 2020
GAZ074-076-085-311900-
Jefferson GA-Washington GA-Johnson GA-
200 PM EDT Tue Mar 31 2020
...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON...WASHINGTON AND
NORTHERN JOHNSON COUNTIES UNTIL 300 PM EDT...
At 200 PM EDT...a line of strong thunderstorms was along a line
extending from Shoals to Irwinton...and moving east at 40 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Sandersville, Louisville, Wrightsville, Wrens, Wadley, Davisboro,
Tennille, Harrison, Stapleton, Bartow, Oconee, Avera, Deepstep,
Riddleville, Downs, Donovan, Grange, Stapletons Crossroads, Pringle
and Matthews.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3307 8229 3291 8228 3284 8232 3281 8242
3278 8240 3272 8245 3276 8296 3284 8297
3288 8305 3295 8307 3299 8305 3302 8306
3309 8299 3309 8267 3313 8266 3312 8258
3317 8258 3331 8238 3331 8234 3323 8223
TIME...MOT...LOC 1800Z 276DEG 37KT 3326 8275 3282 8316
WIND...40MPHSpecial weather statement, Mar 31, 2:10 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
210 PM EDT Tue Mar 31 2020
GAZ096-105-107>109-311845-
Dooly GA-Wilcox GA-Bleckley GA-Dodge GA-Pulaski GA-
210 PM EDT Tue Mar 31 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DOOLY...NORTHWESTERN
WILCOX...SOUTHERN BLECKLEY...NORTHWESTERN DODGE AND PULASKI COUNTIES
UNTIL 245 PM EDT...
At 210 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm near Tippettville, or near Vienna...moving
northeast at 65 mph.
HAZARD...40 to 50 mph wind and increased chance of a brief
tornado.
IMPACT...While winds should result in minor damage to tree limbs
and blowing around of light...unsecured objects...this
storm has also exhibited localized rotation. A brief
tornado could quickly form.
Some locations in the path of this storm include
Eastman, Hawkinsville, Vienna, Pineview, Dubois, Gresston, Empire,
Mock Springs, Baileys Park, Ocmulgee Banks, Finleyson, Wallace,
Tippettville and Hartford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3210 8379 3217 8373 3236 8327 3220 8315
3203 8368 3203 8371
TIME...MOT...LOC 1810Z 246DEG 55KT 3209 8368
WIND...50MPHSpecial weather statement, Mar 31, 2:25 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
225 PM EDT Tue Mar 31 2020
GAZ080>083-093>095-311915-
Macon GA-Peach GA-Taylor GA-Bibb GA-Houston GA-Crawford GA-Twiggs GA-
225 PM EDT Tue Mar 31 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MACON...PEACH...
EASTERN TAYLOR...SOUTHEASTERN BIBB...NORTHERN HOUSTON...SOUTHEASTERN
CRAWFORD AND SOUTHWESTERN TWIGGS COUNTIES UNTIL 315 PM EDT...
At 225 PM EDT...a strong thunderstorm was near Hicks, or 11 miles
north of Oglethorpe...moving northeast at 55 mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Macon, Perry, Fort Valley, Warner Robins, Centerville, Byron,
Marshallville, Robins Air Force Base, Nakomis, Meadowdale, Houston
Lake, Powerville, Skipperton, Miami Valley, Kathleen, Saint Louis,
Jack Brown Estates, Bullard, Rutland and Hicks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3237 8407 3251 8411 3279 8364 3270 8343
3250 8353
TIME...MOT...LOC 1825Z 245DEG 49KT 3246 8405
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 10:31 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard, Meriwether, Troup | 59 min |
| Mar 31, 10:51 AM EDT | Special Weather Statement | FFC | Carroll, Cobb, Douglas | 24 min |
| Mar 31, 11:16 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Clayton, Coweta, DeKalb, Fayette, Fulton and 3 more | 44 min |
| Mar 31, 11:20 AM EDT | Special Weather Statement | FFC | Cobb, DeKalb, Douglas, Fulton | 40 min |
| Mar 31, 11:32 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Lamar, Meriwether, Pike, Talbot, Troup and 1 more | 58 min |
| Mar 31, 11:49 AM EDT | Special Weather Statement | FFC | Barrow, DeKalb, Gwinnett, Jackson | 26 min |
| Mar 31, 11:52 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Morgan, Newton, Rockdale and 1 more | 38 min |
| Mar 31, 12:12 PM EDT | Special Weather Statement | FFC | Butts, Jasper | 33 min |
| Mar 31, 12:25 PM EDT | Special Weather Statement | FFC | Banks, Clarke, Madison, Oconee | 35 min |
| Mar 31, 12:27 PM EDT | Special Weather Statement | FFC | Chattahoochee, Harris, Muscogee, Stewart | 63 min |
| Mar 31, 12:27 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Greene, Morgan, Oconee, Oglethorpe, Putnam | 33 min |
| Mar 31, 12:31 PM EDT | Special Weather Statement | FFC | Butts, Jasper, Lamar, Monroe, Talbot, Upson | 29 min |
| Mar 31, 12:43 PM EDT | Special Weather Statement | FFC | Bibb, Jasper, Jones, Monroe, Putnam, Upson | 62 min |
| Mar 31, 12:55 PM EDT | Special Weather Statement | FFC | Greene, Oglethorpe, Taliaferro, Warren, Wilkes | 50 min |
| Mar 31, 1:01 PM EDT | Special Weather Statement | FFC | Chattahoochee | 29 min |
| Mar 31, 1:04 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Schley, Taylor | 41 min |
| Mar 31, 1:09 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Jones, Twiggs, Wilkinson | 25 min |
| Mar 31, 1:14 PM EDT | Tornado Warning | FFC | Chattahoochee, Marion | 46 min |
| Mar 31, 1:23 PM EDT | Tornado Warning | FFC | Stewart, Sumter, Webster | 23 min |
| Mar 31, 1:30 PM EDT | Special Weather Statement | FFC | Glascock, Hancock | 60 min |
| Mar 31, 1:33 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Houston, Pulaski, Sumter, Wilcox | 42 min |
| Mar 31, 1:37 PM EDT | Special Weather Statement | FFC | Baldwin, Washington, Wilkinson | 23 min |
| Mar 31, 1:52 PM EDT | Special Weather Statement | FFC | Taylor | 23 min |
| Mar 31, 1:53 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 52 min |
| Mar 31, 2:00 PM EDT | Special Weather Statement | FFC | Jefferson, Washington | 60 min |
| Mar 31, 2:10 PM EDT | Special Weather Statement | FFC | Pulaski | 35 min |
| Mar 31, 2:25 PM EDT | Special Weather Statement | FFC | Peach | 50 min |
| Mar 31, 2:46 PM EDT | Special Weather Statement | FFC | Johnson, Twiggs, Wilkinson | 29 min |
| Mar 31, 3:09 PM EDT | Special Weather Statement | FFC | Bleckley, Laurens | 51 min |
| Mar 31, 3:16 PM EDT | Special Weather Statement | FFC | Johnson | 44 min |
| Mar 31, 3:50 PM EDT | Special Weather Statement | FFC | Emanuel | 25 min |
| Mar 31, 3:52 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 22 min |
| Mar 31, 3:59 PM EDT | Special Weather Statement | FFC | Treutlen | 31 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.